# SDR RAIA201202160009

- Difficulty date: February 16, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145077
- Aircraft time: 31,118 hours, 28,895 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LEASE RETURN INSPECTION MAINTENANCE FOUND THE LT BEAM Y-479 AT FRAME 20 AROUND COMPOSITE SUPPORT ANGLE CORRODED.  MAINTENANCE REMOVED AND INSTALLED A NEW DOUBLER, SHIMS, NUT PLATE, ANGLE AND SUPPORT.
